Alert archive / Maine / Gale Warnings in 2016
Gale Warning 41, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 30, 2016, 3:27 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2016, 3:27 AM EST (08:27 UTC)
- Expired
- Dec 30, 2016, 6:44 PM EST
- In force
- 15 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
824 WHUS71 KGYX 300827 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 327 AM EST FRI DEC 30 2016 ANZ153-154-301700- /O.CAN.KGYX.SR.W.0004.000000T0000Z-161230T1700Z/ /O.NEW.KGYX.GL.W.0041.161230T0827Z-161230T1700Z/ CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 327 AM EST FRI DEC 30 2016 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150>152-301700- /O.CON.KGYX.SR.W.0004.000000T0000Z-161230T1700Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- 327 AM EST FRI DEC 30 2016 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...12 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
4 follow-up statements
453 WHUS71 KGYX 301109 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 609 AM EST FRI DEC 30 2016 ANZ151-152-301700- /O.CAN.KGYX.SR.W.0004.000000T0000Z-161230T1700Z/ /O.EXA.KGYX.GL.W.0041.000000T0000Z-161230T1700Z/ PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- 609 AM EST FRI DEC 30 2016 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-154-301700- /O.CON.KGYX.GL.W.0041.000000T0000Z-161230T1700Z/ CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 609 AM EST FRI DEC 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-301700- /O.CON.KGYX.SR.W.0004.000000T0000Z-161230T1700Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- 609 AM EST FRI DEC 30 2016 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 50 KT. * SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
947 WHUS71 KGYX 301548 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1048 AM EST FRI DEC 30 2016 ANZ150-310000- /O.CAN.KGYX.SR.W.0004.000000T0000Z-161230T1700Z/ /O.EXB.KGYX.GL.W.0041.000000T0000Z-161231T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- 1048 AM EST FRI DEC 30 2016 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151>154-310000- /O.EXT.KGYX.GL.W.0041.000000T0000Z-161231T0000Z/ PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 1048 AM EST FRI DEC 30 2016 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
797 WHUS71 KGYX 302025 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 325 PM EST FRI DEC 30 2016 ANZ150>154-310700- /O.EXT.KGYX.GL.W.0041.000000T0000Z-161231T0700Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 325 PM EST FRI DEC 30 2016 ...GALE WARNING NOW IN EFFECT UNTIL 2 AM EST SATURDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
350 WHUS71 KGYX 302344 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 644 PM EST FRI DEC 30 2016 ANZ150>154-311345- /O.CAN.KGYX.GL.W.0041.000000T0000Z-161231T0700Z/ /O.NEW.KGYX.SC.Y.0113.161230T2344Z-161231T1600Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 644 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 30, 3:22 AM EST, 5 minutes earlier.
Area forecast discussion, Dec 30, 3:22 AM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Gray ME
322 AM EST Fri Dec 30 2016
.SYNOPSIS...
Low pressure will move northeastward and away from the region
today. High pressure will quickly build over the region by early
Saturday, followed by a weak area of low pressure passing by
Saturday night. Another area of low pressure will approach Monday
night and Tuesday.
&&
.NEAR TERM /TODAY/...
The last hurrah of an intense low pressure continues for central
ME this morning. Low pressure is nearing the ME coast and is
deepening into the 970s. At this point it has become a stacked
low...with mid level centers nearly on top of the surface low. As
a result intense frontogenesis just to the NW of these features
has led to a band of snowfall with extreme rates. For much of the
evening 3 inch or more per hour amounts were reported. The
deformation band continues to dump heavy snow across parts of
central ME...but with the low pressure maturing the extreme nature
of the rates is becoming less common. With the continuation of
upslope snow in the mtns I will hold onto warnings in those zones.
Under the deformation...I will keep the Midcoast zones in winter
headlines as well. Otherwise winter headlines have been dropped
from the rest of NH and SWrn ME.
There is concern with wind...as CAA begins behind the departing
low pressure. Near the coast...much of the snow is caked to trees
and power lines and despite winds likely staying just below
advisory criteria...even sub-advisory winds will result in plenty
of power outages. I have expanded the advisory to inland Midcoast
and Capital Region and left the high wind warning as is. Winds
will remain gusty today...especially as daytime heating deepens
the mixing layer early today.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM SATURDAY/...
High pressure will build into the region tonight and
Saturday...with fair weather expected through at least early
Saturday. A warm front will approach during the day on Saturday
and spread light snow across the region with a mix possible in the
south. It is expected to be a minor system with 1-3" of snow
expected mainly across northern zones through Saturday night.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Light snow (mix south) will be the rule Saturday night and then
move out by early Sunday morning. High pressure crests overhead
Sunday night. The next system looks to be mainly a rain maker or
mix as warm air floods northward (at least aloft) from the south
centered around Tuesday.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Short Term /through Friday night/...LIFE/IFR in +SN are slowly
being replaced with VFR as low pressure pulls NE. Gusty Wly flow
will move in behind the system...with surface gusts around 25 to
30 kts. HIE will hang onto SHSN as upslope flow continues into Fri
afternoon.
Long Term...IFR possible Saturday afternoon and night in snow or a
mix.
&&
.MARINE...
Short Term /through Friday night/...Storm warnings have been
replaced by gales south of Cape Elizabeth and for Casco Bay. Storm
warnings continue into the morning for the rest of the marine
zones. Gradually winds and seas will diminish as low pressure
pulls NE. Gales and eventually SCAs will be needed for the waters.
Long Term...Gales possible Saturday night.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 11 AM EST this morning for
MEZ007>009-012>014.
Wind Advisory until noon EST today for MEZ019>022-024>026.
Winter Weather Advisory until 8 AM EST this morning for
MEZ025>028.
High Wind Warning until noon EST today for MEZ027-028.
Winter Storm Warning until 8 AM EST this morning for MEZ021-
022.
NH...Winter Storm Warning until 11 AM EST this morning for
NHZ001>004.
MARINE...Gale Warning until noon EST today for ANZ153-154.
Storm Warning until noon EST today for ANZ150>152.
&&
NEAR TERM...Legro
LONG TERM...Ekster
AVIATION...Ekster/Legro
MARINE...Ekster/LegroHazardous weather outlook, Dec 30, 3:17 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 317 AM EST FRI DEC 30 2016 MEZ018-023-NHZ005>015-310830- INTERIOR YORK-COASTAL YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 317 AM EST FRI DEC 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ027-028-310830- KNOX-COASTAL WALDO- 317 AM EST FRI DEC 30 2016 ...HIGH WIND WARNING IN EFFECT UNTIL NOON EST TODAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ025-026-310830- SAGADAHOC-LINCOLN- 317 AM EST FRI DEC 30 2016 ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-NHZ001>004-310830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL- 317 AM EST FRI DEC 30 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ019-020-024-310830- INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL CUMBERLAND- 317 AM EST FRI DEC 30 2016 ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE AND SOUTHWEST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ021-022-310830- KENNEBEC-INTERIOR WALDO- 317 AM EST FRI DEC 30 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-310830- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- 317 AM EST FRI DEC 30 2016 ...STORM WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-154-310830- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 317 AM EST FRI DEC 30 2016 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 30, 2:03 AM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
203 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM SNOW MINOT 44.09N 70.32W
12/30/2016 M20.0 INCH ANDROSCOGGIN ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1603866
LULOFSLocal storm report, Dec 30, 2:04 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
204 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM SNOW LYMAN 43.49N 70.60W
12/30/2016 E14.0 INCH YORK ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1603867
KIMBLELocal storm report, Dec 30, 2:06 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
206 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM SNOW UNION 43.49N 71.02W
12/30/2016 E14.0 INCH CARROLL NH SOCIAL MEDIA
&&
EVENT NUMBER GYX1603868
KIMBLELocal storm report, Dec 30, 2:09 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
209 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM SNOW 1 SSE NORTH SEBAGO 43.88N 70.63W
12/30/2016 M24.0 INCH CUMBERLAND ME TRAINED SPOTTER
SNOW STARTING TO END.
&&
EVENT NUMBER GYX1603869
LULOFSLocal storm report, Dec 30, 3:04 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
304 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM SNOW GRAY NWS OFFICE 43.89N 70.26W
12/30/2016 M16.6 INCH CUMBERLAND ME NWS OFFICE
SNOW HAS TAPERED TO FLURRIES
&&
EVENT NUMBER GYX1603870
LULOFSLocal storm report, Dec 30, 3:21 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
321 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM SNOW 1 NW AUBURN 44.11N 70.24W
12/30/2016 M18.5 INCH ANDROSCOGGIN ME TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER GYX1603871
LULOFSThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 7:10 PM EST | Special Weather Statement | GYX | Cumberland, York | 95 min |
| Dec 29, 8:34 PM EST | Special Weather Statement | GYX | Androscoggin, Cumberland, Kennebec, York | 86 min |
| Dec 29, 10:15 PM EST | Special Weather Statement | GYX | Androscoggin, Cumberland, Kennebec, Waldo, York | 90 min |
| Dec 29, 11:43 PM EST | Special Weather Statement | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, York | 92 min |
| Dec 30, 6:44 PM EST | Small Craft Advisory | GYX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.